<  Back to the Polytechnique Montréal portal

Generalized Pattern Searches With Derivative Information

M. A. Abramson, Charles Audet and J. E. Dennis

Article (2004)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/25376/
Journal Title: Mathematical Programming (vol. 100, no. 1)
Publisher: Springer-Verlag
DOI: 10.1007/s10107-003-0484-5
Official URL: https://doi.org/10.1007/s10107-003-0484-5
Date Deposited: 18 Apr 2023 15:19
Last Modified: 18 Apr 2023 15:19
Cite in APA 7: Abramson, M. A., Audet, C., & Dennis, J. E. (2004). Generalized Pattern Searches With Derivative Information. Mathematical Programming, 100(1), 3-25. https://doi.org/10.1007/s10107-003-0484-5



Repository Staff Only

View Item View Item